ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Simulation of a Class of Parabolic Systems of Quasilinear Reaction Diffusion Equations with Double Nonlinearity

Journal: International Journal of Mechanical and Production Engineering Research and Development (IJMPERD ) (Vol.10, No. 3)

Publication Date:

Authors : ;

Page : 3089-3102

Keywords : D. K. Muhamediyev;

Source : Downloadexternal Find it from : Google Scholarexternal


In the proposed article, we study the properties of solutions to the initial problem, which is insufficiently studied and therefore interesting to trace the evolution of the reaction process with diffusion. The main results of numerical and analytical studies of nonlinear mathematical models describing population processes in a homogeneous and inhomogeneous medium with nonlinear diffusion by quasilinear parabolic equations are presented. We studied such classes of nonlinear differential equations in which the unknown function and the derivative of this function enter in a power-law manner, since real physical processes are nonlinear, and non-linear mathematical models should be used to describe them adequatel

Last modified: 2021-01-06 14:29:23